# SDR ASAA2023060143430

- Difficulty date: June 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 51,909 hours, 15,585 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 8627
- Condition: Faulty
- Location: Rh Ecs Bay
- Part time: 58,528 hours, 19,708 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RH PACK ILLUMINATED ON RECALL. GROUNDED - YES. R/R TRIM MODULATING VALVE IAW B737-800 AMM 21-61-21-000-801 AND 21-61-21-400-801. NO CURRENT FAULTS NO LEAKS FOUND.
